Strong convergence of modified viscosity implicit approximation methods for asymptotically nonexpansive mappings in complete CAT(0) spaces

Volume 17, Issue 3, pp 345-354

Publication Date: 2017-07-13

http://dx.doi.org/10.22436/jmcs.017.03.01

Authors

Nuttapol Pakkaranang - Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), 126 Pracha-Uthit Road, Bang Mod, Thung Khru, Bangkok 10140, Thailand.
Poom Kumam - Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), 126 Pracha-Uthit Road, Bang Mod, Thung Khru, Bangkok 10140, Thailand.
Yeol Je Cho - Department of Mathematics Education and the RINS, Gyeongsang National University, Jinju 660-701, Korea.
Plern Saipara - Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), 126 Pracha-Uthit Road, Bang Mod, Thung Khru, Bangkok 10140, Thailand.
Anantachai Padcharoen - Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), 126 Pracha-Uthit Road, Bang Mod, Thung Khru, Bangkok 10140, Thailand.
Chatuphol Khaofong - Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), 126 Pracha-Uthit Road, Bang Mod, Thung Khru, Bangkok 10140, Thailand.

Abstract

In this paper, we introduce a modified viscosity implicit iteration for asymptotically nonexpansive mappings in complete CAT(0) spaces. Under suitable conditions, we prove some strong convergence to a fixed point of an asymptotically nonexpansive mapping in a such space which is also the solution of variational inequality. Moreover, we illustrate some numerical example of our main results. Our results extend and improve some recent result of Yao et al. [Y.-H. Yao, N. Shahzad, Y.-C. Liou, Fixed Point Theory Appl., 2015 (2015), 15 pages] and Xu et al. [H.-K. Xu, M. A. Alghamdi, N. Shahzad, Fixed Point Theory Appl., 2015 (2015), 12 pages].

Keywords

Asymptotically nonexpansive mapping, projection, viscosity, implicit iterative rule, variational inequality, CAT(0) spaces.

References

[1] W. Auzinger, R. Frank, Asymptotic error expansions for stiff equations: an analysis for the implicit midpoint and trapezoidal rules in the strongly stiff case, Numer. Math., 56 (1989), 469–499.
[2] G. Bader, P. Deuflhard, A semi-implicit mid-point rule for stiff systems of ordinary differential equations, Numer. Math., 41 (1983), 373–398.
[3] S. Banach, Sur les op´erations dans les ensembles abstraits et leur application aux ´equations int´egrales, Fund. Math., 3 (1922), 133–181.
[4] I. D. Berg, I. G. Nikolaev, Quasilinearization and curvature of Aleksandrov spaces, Geom. Dedicata, 133 (2008), 195–218.
[5] M. R. Bridon, A. Haefliger, Metric spaces of non-positive curvature, Grundlehren der MathematischenWissenschaften [Fundamental Principles of Mathematical Sciences], Springer-Verlag, Berlin, (1999).
[6] F. Bruhat, J. Tits, Groupes r´eductifs sur un corps local, (French) Inst. Hautes tudes Sci. Publ. Math., 41 (1972), 5–251.
[7] Y. J. Cho, L. C´ iric´, S.-H. Wang, Convergence theorems for nonexpansive semigroups in CAT(0) spaces, Nonlinear Anal., 74 (2011), 6050–6059.
[8] S. Dhompongsa, A. Kaewkhao, B. Panyanak, Lim’s theorems for multivalued mappings in CAT(0) spaces, J. Math. Anal. Appl., 312 (2005), 478–487.
[9] S. Dhompongsa, W. A. Kirk, B. Panyanak, Nonexpansive set-valued mappings in metric and Banach spaces, J. Nonlinear Convex Anal., 8 (2007), 35–45.
[10] S. Dhompongsa, W. A. Kirk, B. Sims, Fixed points of uniformly Lipschitzian mappings, Nonlinear Anal., 65 (2006), 762–772.
[11] S. Dhompongsa, B. Panyanak, On \(\Delta\)-convergence theorems in CAT(0) spaces, Comput. Math. Appl., 56 (2008), 195– 218.
[12] W. A. Kirk, Geodesic geometry and fixed point theory, II, International Conference on Fixed Point Theory and Applications, Yokohama Publ., Yokohama, (2004), 113–142.
[13] S. Saejung, Halpern’s iteration in CAT(0) spaces, Fixed Point Theory Appl., 2010 (2010), 13 pages.
[14] C. Schneider, Analysis of the linearly implicit mid-point rule for differential-algebraic equations, Electron. Trans. Numer. Anal., 1 (1993), 1–10.
[15] S. Somalia, Implicit midpoint rule to the nonlinear degenerate boundary value problems, Int. J. Comput. Math., 79 (2002), 327–332.
[16] R.Wangkeeree, U. Boonkong, P. Preechasilp, Viscosity approximation methods for asymptotically nonexpansive mapping in CAT(0) spaces, Fixed point Theory Appl., 2015 (2015), 15 pages.
[17] H.-K. Xu, Iterative algorithms for nonlinear operators, J. London Math. Soc., 66 (2002), 240–256.
[18] H.-K. Xu, M. A. Alghamdi, N. Shahzad, The viscosity technique for the implicit midpoint rule of nonexpansive mappings in Hilbert spaces, Fixed Point Theory Appl., 2015 (2015), 12 pages.
[19] Y.-H. Yao, N. Shahzad, Y.-C. Liou, Modified semi-implicit midpoint rule for nonexpansive mappings, Fixed Point Theory Appl., 2015 (2015), 15 pages.

Downloads

XML export